# SDR UPS97221924

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19229
- Engine: Pwa JT8D7B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blades
- Condition: Bent
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING WEEKEND CHECK, FOUND NR 3 ENGINE WITH (5) BENT FAN (N1) BLADE TIPS.  FOUND NR 3 ENGINE FAN BLADE TIPS (5) WITHIN MM LIMITS AS PER 72-00 PR 616 A FIG 601 SHEET 3.
